Polynomial functors, wreath products and pointed admissible G-covers.

Người báo cáo: Fabio Perroni (University of Trieste)

Time: 9:00 - 10h30, 12rd June

Venue: Room 507, A6, Institute of Mathematics

Abstract: I will report on a work in progress aimed at determining recursive formulae for the Betti numbers of the moduli space of admissible G-covers of genus zero curves, where G is a finite group. We follow the approach of Getzler-Kapranov and of Manin to compute the Betti numbers of the moduli space of pointed curves of genus zero (which corresponds to the case where G is the trivial group), using the theory of operads.

For a general G, following Macdonald article “Polynomial functors and wreath products”, we define a composition operation on the Grothendieck group of varieties and we show that the Hodge-Grothendieck characteristic can be used to express the Betti numbers of the moduli space in terms of those of the loci corresponding to covering of the projective line.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)